# SDR AALA201903079007

- Difficulty date: February 21, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 44,016 hours, 31,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5331281820401
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD GALLEY FLOOR SUPPORT,  FRAMES 12 - 24,  +Y254.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
